Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Giving similac. Can I give lactare and feed my baby?

HI my baby is 7.5 months old and i am not able to produce enough milk , feeding only once per days rest of the time giving her formula similac(advance) and some solids.i used nearly 50 tablets of lactare from her 4 month to till 6 month to feed( we feed formula too 3 times a daysrilatha). family members are suggesting not to use tablets as she is taking solids and formula....but i want to feed my baby until her 1st birth day. is it safe to take tablets (galakol or lactare or satavarex) still and feed my baby?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician, Surgery 's  Response
you can start weaning start with some foods or juices with breast feeding not replacing it , you can give him fresh orange juice ,apple juice ,mashed potatoes mashed apple ,wheat and milk and any articacial minlk and you can check his growth rate by wieght and development milestones
Answered: Sat, 18 Aug 2012
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor